# SDR FDEA201206282379

- Difficulty date: June 28, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826519
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK FOUND WITH CORROSION AT BS 475, RBL 27.5.  REMOVED AND REPLACED FROM BS 421 TO 625 RBL 27.5 AS PER SRM 51-31-01 VOLUME II REVISION 98. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 REVISION 115.
